Hypergraphs and regularity of square-free monomial ideals

Kuei Nuan Lin, Jason McCullough

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


We define a new combinatorial object, which we call a labeled hypergraph, uniquely associated to any square-free monomial ideal. We prove several upper bounds on the regularity of a square-free monomial ideal in terms of simple combinatorial properties of its labeled hypergraph. We also give specific formulas for the regularity of square-free monomial ideals with certain labeled hypergraphs. Furthermore, we prove results in the case of one-dimensional labeled hypergraphs.

Original languageEnglish (US)
Pages (from-to)1573-1590
Number of pages18
JournalInternational Journal of Algebra and Computation
Issue number7
StatePublished - Nov 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Hypergraphs and regularity of square-free monomial ideals'. Together they form a unique fingerprint.

Cite this